Volume 8, Issue 4
Incomplete Semiterative Methods for Solving Operator Equations in Banach Space

Jiao-xun Kuang

DOI:

J. Comp. Math., 8 (1990), pp. 333-341

Published online: 1990-08

Preview Full PDF 89 1871
Export citation
  • Abstract

There are several methods for solving operator equations in a Banach space. The successive approximation methods require the spectral radius of the iterative operator be less that 1 for convergence. In this paper, we try to use the incomplete semiiterative methods to solve a linear operator equation in Banach space. Usually the special semmiterative methods are convergent even when the spectral radius of the iterative operator of an operator of an operator equation is greater than 1.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-8-333, author = {}, title = {Incomplete Semiterative Methods for Solving Operator Equations in Banach Space}, journal = {Journal of Computational Mathematics}, year = {1990}, volume = {8}, number = {4}, pages = {333--341}, abstract = { There are several methods for solving operator equations in a Banach space. The successive approximation methods require the spectral radius of the iterative operator be less that 1 for convergence. In this paper, we try to use the incomplete semiiterative methods to solve a linear operator equation in Banach space. Usually the special semmiterative methods are convergent even when the spectral radius of the iterative operator of an operator of an operator equation is greater than 1. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9445.html} }
TY - JOUR T1 - Incomplete Semiterative Methods for Solving Operator Equations in Banach Space JO - Journal of Computational Mathematics VL - 4 SP - 333 EP - 341 PY - 1990 DA - 1990/08 SN - 8 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9445.html KW - AB - There are several methods for solving operator equations in a Banach space. The successive approximation methods require the spectral radius of the iterative operator be less that 1 for convergence. In this paper, we try to use the incomplete semiiterative methods to solve a linear operator equation in Banach space. Usually the special semmiterative methods are convergent even when the spectral radius of the iterative operator of an operator of an operator equation is greater than 1.
Jiao-xun Kuang. (1970). Incomplete Semiterative Methods for Solving Operator Equations in Banach Space. Journal of Computational Mathematics. 8 (4). 333-341. doi:
Copy to clipboard
The citation has been copied to your clipboard